• Nurofen Zavance 200mg 40 Liquid Capsules

Nurofen Zavance 200mg 40 Liquid Capsules

  • Brand: Nurofen
  • Product Code: 9300711215283
  • Availability: In Stock
  • Save $2.70
  • RRP: $13.69
  • $10.99
  • Ex Tax: $10.99


When pain gets in the way of your day, you need a pain reliever that will sort it out fast.

Nurofen Zavance Liquid Capsules (200mg ibuprofen) are absorbed faster than standard Nurofen to provide effective, temporary relief of pain and inflammation associated with headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu, arthritic pain, sinus pain. Reduces fever.

Ingredients:
Contains 200mg ibuprofen | Contains no gluten, wheat, lactose or sucrose | Contains Sorbitol

Usage Information
Take with water. Do not chew.

Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Do not give Nurofen Zavance Liquid Capsules to children under 12 years of age. Nurofen for children products are available.

May be taken by breast feeding mothers

Before Use: Seek medical advice if:
- You have asthma or are taking other medicines containing ibuprofen

Write a review

Please login or register to review

Tags: Nurofen, Pain